Volume 16, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Bridge distance and plat projections

Jesse Johnson and Yoav Moriah

Algebraic & Geometric Topology 16 (2016) 3361–3384
Bibliography
1 D Bachman, S Schleimer, Distance and bridge position, Pacific J. Math. 219 (2005) 221 MR2175113
2 R Blair, M Tomova, M Yoshizawa, High distance bridge surfaces, Algebr. Geom. Topol. 13 (2013) 2925 MR3116308
3 S A Bleiler, Y Moriah, Heegaard splittings and branched coverings of B3, Math. Ann. 281 (1988) 531 MR958258
4 T Evans, High distance Heegaard splittings of 3–manifolds, Topology Appl. 153 (2006) 2631 MR2243739
5 K Ichihara, T Saito, Knots with arbitrary high distance bridge decompositions, preprint (2013) arXiv:1209.0097v3
6 A Ido, Y Jang, T Kobayashi, Heegaard splittings of distance exactly n, preprint (2012) arXiv:1210.7627
7 T Li, Heegaard surfaces and the distance of amalgamation, Geom. Topol. 14 (2010) 1871 MR2680206
8 M Lustig, Y Moriah, High distance Heegaard splittings via fat train tracks, Topology Appl. 156 (2009) 1118 MR2493372
9 R Qiu, Y Zou, Q Guo, The Heegaard distances cover all non-negative integers, preprint (2013) arXiv:1302.5188
10 K Reidemeister, Elementare Begründung der Knotentheorie, Abh. Math. Sem. Univ. Hamburg 5 (1927) 24 MR3069462
11 H Schubert, Über eine numerische Knoteninvariante, Math. Z. 61 (1954) 245 MR0072483
12 M Tomova, Multiple bridge surfaces restrict knot distance, Algebr. Geom. Topol. 7 (2007) 957 MR2336246